Search Results

You are looking at 1 - 3 of 3 items for :

  • "Brownian sheet" x
  • Refine by Access: All Content x
Clear All
Restricted access

Brownian sheet, J. Theoret. Probab . 6 (1993), 547-577. MR 94h :60121 Small ball estimates for Brownian motion and the Brownian sheet J. Theoret. Probab

Restricted access

–Rényi type modulus of continuity theorems for Brownian sheets . Studia Sci. Math. Hungar ., 11 : 59 – 68 , 1976 . [9] Y. K . Choi and N . Kôno . How big are increments of a two-parameter Gaussian processes . J. Theoret. Probab ., 12 : 105 – 129

Restricted access